# SDR DXTA2009121803901

- Difficulty date: December 17, 2008
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 7,801 hours, 6,131 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: S38951
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OR LEVEL OFF BELOW FL 260 AT 250 TO 280 KIAS THERE IS A VERTICAL VIBRATION IN THE AIRFRAME FELT IN THE FLOOR AND SEATS AND VISIBLE AS FWD AND AFT MOVEMENT IN THE YOKE.  REMOVED AND REPLACED RT ELEVATOR TRIM TAB HORN BEARINGS IAW MM 20-10-08.  OPS AND TRAVEL CHECK GOOD.
